# SDR MWEA040095

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,460 hours, 42,987 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 591041279
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD CLOSEOUT COVER HAS LIGHTNING STRIKE DAMAGE.  FABRICATED AND INSTALLED DOUBLER.
